Health knowledge made personal
Join this community!
› Share page:

MY SON AGE 7 YRS SUFFERING FROM A L L , GETTING TREATMENT OF CHEMOTHERPY , RELGUAR FEVER 100.5 OR MORE , WHAT IS THE REAS


Posted by ramesh

MY SON  AGE 7 YRS  SUFFERING FROM A L L , GETTING  TREATMENT OF CHEMOTHERPY  ,  RELGUAR FEVER  100.5 OR  MORE , WHAT IS THE REAS
 
Answers (1)
Sort by: Newest first | Oldest first

The fever could be a result of his body's reaction to the chemo, an infection, or an elevated white cell count.

An Infectious Disease Doctor once told me that seventy percent of the time they are not able to pinpoint the exact cause of a fever.  Many times it will go away an they never do figure it out.

Do not give him any medications to reduce the fever without first consulting his doctor.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: